Regular compact factorization of integral operators in $L_p$
Matematičeskie zametki, Tome 32 (1982) no. 5, pp. 601-606
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1982_32_5_a1,
author = {V. B. Korotkov},
title = {Regular compact factorization of integral operators in~$L_p$},
journal = {Matemati\v{c}eskie zametki},
pages = {601--606},
year = {1982},
volume = {32},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1982_32_5_a1/}
}
V. B. Korotkov. Regular compact factorization of integral operators in $L_p$. Matematičeskie zametki, Tome 32 (1982) no. 5, pp. 601-606. http://geodesic.mathdoc.fr/item/MZM_1982_32_5_a1/